# SDR JJBA20201230032

- Difficulty date: December 30, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 44,361 hours, 28,004 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Switch
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PITCH TRIM MAIN INOPERATIVE IN FLIGHT.  REMOVED AND REPLACED FO YOKE PITCH TRIM SWITCH.  OPERATIONS CHECK GOOD.
